# SDR ASAA2012120393401

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 14,662 hours, 4,406 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE DISPLAYED DURING TAXI.  ACFT GROUNDED. FOLLOWED QRH PROCEEDURE AND FMC DISAGREE WAS CLEARED.
